journal6 ›› 2002, Vol. 23 ›› Issue (1): 29-31.

• Doctoral Forum • Previous Articles     Next Articles

The Growth of Solutions of Some Non-Homogeneous Linear Differential Equations


  1. (Department of Math.,Shandong University,Jinan  250100,Shandong China)
  • Online:2002-03-15 Published:2013-01-05

Abstract: Studying the growth of solutions of  where  is a non-constant polynomial,the following result is obtained:any solution  of the above equation is of infinite order,and its hyper order is positive integer no greater than deg Q;thus improves some result given by Yang L Z.

Key words: differential equation, order, entire function, hyper order

WeChat e-book chaoxing Mobile QQ